# SDR DATA2012053000003

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N2629P
- Make and model: Stbros SD330
- Aircraft serial: SH3079
- Aircraft time: 27,211 hours, 35,069 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 4007643201
- Part serial: 1280
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW NOTED SMOKE IN THE COCKPIT.  CONTINUED CLIMB, DECLARED EMERGENCY AND DIVERTED TO ALTERNATE.  MAINTENANCE DETERMINED SMOKE TO BE DUE TO FAILURE OF THE RADAR DISPLAY UNIT.
